U.S. doctors online nowAsk doctors free
A female asked:

Is there a way to treat lumpy areas from perlane (dermal fillers) injections? i've read that fillers sometimes get lumpy after injection. if that happens to me, how can i fix it?

2 doctor answers2 doctors weighed in
Dr. Suzanne Galli
ENT and Head and Neck Surgery 25 years experience
Lumpiness : Lumpiness is not a desired or usual outcome after injection with a filler. Nonetheless, hyaluronic acid fillers can be dissolved with another injection called vitrase or hyaluronidase. The preference is for avoidance of lumps with specific injection techniques.
Dr. Peter Certo
Dentistry 30 years experience
If : If your doctor does your dermal filler correctly, you will not get lumps. After it is injected, the doctor is suppose to mold it with his/her fingers. Gently feel your face while still in the office to make sure no lumps are present. Even if you do not feel lumps immediately after, you can manipulate the filler for several hours afterwards. But, it is always best the doctor does it. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.